A remark on moduli spaces of complete intersections.
Journal für die reine und angewandte Mathematik, Tome 476 (1996), pp. 209-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1996__476_153835,
author = {P. Br\"uckmann},
title = {A remark on moduli spaces of complete intersections.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {209--216},
year = {1996},
volume = {476},
zbl = {0847.14003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1996__476_153835/}
}
P. Brückmann. A remark on moduli spaces of complete intersections.. Journal für die reine und angewandte Mathematik, Tome 476 (1996), pp. 209-216. http://geodesic.mathdoc.fr/item/JRAM_1996__476_153835/